Description: Aspro Clear Extra Strength Aspirin Effervescent tablets provide fast relief of pain, fever and inflammation.
Size: 16 Pack
Manufacturer: Bayer Australia Limited
Manufacturer Address: 875 Pacific Highway, Pymble, NSW 2073
Directions: Adults: Take 1-2 tablets dissolved in a glass of water every 4 hours as necessary. Children over 12 years: Take 1 tablet dissolved in a glass of water every 4 hours as necessary. Do not exceed 8 tablets in 24 hours unless directed by a doctor.
Ingredients: Each tablet contains Aspirin 500mg.
Product Warnings: Always read the label. Contains sulfites and sorbates. Follow the directions for use. If symptoms persist, talk to your health professional. Incorrect use could be harmful. Do not use if you have a stomach ulcer, heart failure, are pregnant or allergic to anti-inflammatory medicines.
Print Mandatory Statement: Always read the label and follow the directions for use. Incorrect use could be harmful.